MathSciNet Relay Station
MathSciNet bibliographic data
MR1079025 (92b:65036) 65F35 (15A60 65L20 65M06)
Lenferink, H. W. J.; Spijker, M. N. On a generalization of the resolvent condition in the Kreiss matrix theorem. Math. Comp. 57 (1991), no. 195, 211–220.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement